American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11P83) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 9 of 9 found      Go to page: 1

[1] Nayandeep Deka Baruah and Kallol Nath. Some results on $3$-cores. Proc. Amer. Math. Soc. 142 (2014) 441-448.
Abstract, references, and article information   
View Article: PDF

[2] Robert C. Rhoades. Families of quasimodular forms and Jacobi forms: The crank statistic for partitions. Proc. Amer. Math. Soc. 141 (2013) 29-39.
Abstract, references, and article information   
View Article: PDF

[3] Paul Pollack. On the parity of the number of multiplicative partitions and related problems. Proc. Amer. Math. Soc. 140 (2012) 3793-3803.
Abstract, references, and article information   
View Article: PDF

[4] Holly Swisher. The Andrews-Stanley partition function and $p(n)$: congruences. Proc. Amer. Math. Soc. 139 (2011) 1175-1185. MR 2748412.
Abstract, references, and article information   
View Article: PDF

[5] Maria Monks. Number theoretic properties of generating functions related to Dyson's rank for partitions into distinct parts. Proc. Amer. Math. Soc. 138 (2010) 481-494. MR 2557166.
Abstract, references, and article information
View Article: PDF

[6] Sharon Anne Garthwaite. Convolution congruences for the partition function. Proc. Amer. Math. Soc. 135 (2007) 13-20. MR 2280169.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Brandt Kronholm. On congruence properties of $p(n,m)$. Proc. Amer. Math. Soc. 133 (2005) 2891-2895. MR 2159766.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Daniel M. Kane. Resolution of a conjecture of Andrews and Lewis involving cranks of partitions. Proc. Amer. Math. Soc. 132 (2004) 2247-2256. MR 2052400.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Richard Lewis. On the rank and the crank modulo $4$ . Proc. Amer. Math. Soc. 112 (1991) 925-933. MR 1057957.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 9 of 9 found      Go to page: 1